VOL. 11 · NO. 5 | 2007
Der-Chen Chang, Songxiao Li, Stevo Stević
Taiwanese J. Math. 11 (5), 1251-1285, (2007) DOI: 10.11650/twjm/1500404862 Open Access
KEYWORDS: Cesàro operator, Riemann-Stieltjes operator, Hardy space, Bergman space, Bloch space, boundedness, compactness, 47B38, ‎46E15
Ya-Ping Fang, Nan-Jing Huang
Taiwanese J. Math. 11 (5), 1287-1300, (2007) DOI: 10.11650/twjm/1500404864 Open Access
KEYWORDS: vector variational inequality, vector optimization problem, vector optimization problem with a vector variational inequality constraint, well-posedness, 49J40, 49K40, 90C31
Wang Sheng
Taiwanese J. Math. 11 (5), 1301-1313, (2007) DOI: 10.11650/twjm/1500404865 Open Access
KEYWORDS: Julia set, mmeromorphic function, radial distribution, 30D05, 30D40, 58F23
Jun Yuan, Lingzhi Zhao, Gangsong Leng
Taiwanese J. Math. 11 (5), 1315-1325, (2007) DOI: 10.11650/twjm/1500404866 Open Access
KEYWORDS: $L_p$ mixed volume, $L_p$ dual mixed volume, $L_p$ centroid body, inequality, 52A40, 52A20
Chang-Pao Chen, Chi-Tung Chang
Taiwanese J. Math. 11 (5), 1327-1342, (2007) DOI: 10.11650/twjm/1500404867 Open Access
KEYWORDS: Tauberian theorems, weighted means, statistical convergence, 40E05, 40G05
K. Balachandran, J.-H. Kim
Taiwanese J. Math. 11 (5), 1343-1357, (2007) DOI: 10.11650/twjm/1500404868 Open Access
KEYWORDS: existence of solutions, Second order evolution equation, Integrodifferential equations, Schaefer's theorem, 34G20
Li Liang, Limin Wang, Zhongkui Liu
Taiwanese J. Math. 11 (5), 1359-1368, (2007) DOI: 10.11650/twjm/1500404869 Open Access
KEYWORDS: reduced ring, semicommutative ring, weakly semicommutative ring, 16U80, 16S50, 16U20
B.-S. Du, S.-R. Hsiau, M.-C. Li, M. Malkin
Taiwanese J. Math. 11 (5), 1369-1382, (2007) DOI: 10.11650/twjm/1500404870 Open Access
KEYWORDS: stability, bifurcations, Discrete dynamical systems, 37C75, 37G10
Ajda Fošner, Maja Fošner
Taiwanese J. Math. 11 (5), 1383-1395, (2007) DOI: 10.11650/twjm/1500404871 Open Access
KEYWORDS: superalgebras, superderivations, local superderivations, 17A70, 16W25
Cheng-Kai Liu, Wen-Kwei Shiue
Taiwanese J. Math. 11 (5), 1397-1406, (2007) DOI: 10.11650/twjm/1500404872 Open Access
KEYWORDS: generalized $(\theta,\phi)$-derivation, generalized Jordan $(\theta,\phi)$-derivation, generalized Jordan triple $(\theta,\phi)$-derivation, 16W25, 16R50, 16N60, 16U80
Ugur Dursun
Taiwanese J. Math. 11 (5), 1407-1416, (2007) DOI: 10.11650/twjm/1500404873 Open Access
KEYWORDS: hypersurface of revolution, mean curvature, finite type, gauss map, 53B25, 53C40
Maryam Amyari, Choonkil Baak, Mohammad Sal Moslehian
Taiwanese J. Math. 11 (5), 1417-1424, (2007) DOI: 10.11650/twjm/1500404874 Open Access
KEYWORDS: Generalized Hyers-Ulam-Rassias stability, ternary derivation, extended Jensen functional equation, 39B82, 39B52‎, 47B47, 46H25
Bojan Hvala
Taiwanese J. Math. 11 (5), 1425-1430, (2007) DOI: 10.11650/twjm/1500404875 Open Access
KEYWORDS: Prime ring, derivation‎, generalized derivation, Lie derivation, functional identities, generalized Lie derivation, 16W25, 16R50
Joso Vukman, Maja Fošner
Taiwanese J. Math. 11 (5), 1431-1441, (2007) DOI: 10.11650/twjm/1500404876 Open Access
KEYWORDS: Prime ring, semiprime ring, functional identity, left (right) centralizer, two-sided centralizer, 16N60, 39B05
Areerak Kaewthep, Wicharn Lewkeeratiyutkul
Taiwanese J. Math. 11 (5), 1443-1455, (2007) DOI: 10.11650/twjm/1500404877 Open Access
KEYWORDS: Segal-Bargmann, rotation-invariant, Gaussian measure, pointwise bound, 22E30, 81S30, 53D50, 60H30, ‎43A32, ‎46E20‎, 58J25
Wided Ayed, Habib Ouerdiane
Taiwanese J. Math. 11 (5), 1457-1475, (2007) DOI: 10.11650/twjm/1500404878 Open Access
KEYWORDS: operator symbol, positive generalized functions, ‎positive operators, integral representation, Borel measure, convolution, quantum stochastic differential equations, 60H40, 60H15, 46G20, 46T30
Ahmet Şahiner, Mehmet Gürdal, Suna Saltan
Taiwanese J. Math. 11 (5), 1477-1484, (2007) DOI: 10.11650/twjm/1500404879 Open Access
KEYWORDS: natural density, statistical convergence, $\mathcal{I}-$convergence, $\mathcal{I}-$Cauchy, $2-$normed spaces, ‎normed spaces, 40A05, 46A70
Tiexiang Li, Eric King-wah Chu
Taiwanese J. Math. 11 (5), 1485-1502, (2007) DOI: 10.11650/twjm/1500404880 Open Access
KEYWORDS: robust pole assignment, departure from normality measure, Schur form, 15A22, 93B52, 93B55
Yong-Soo Jung, Kyoo-Hong Park
Taiwanese J. Math. 11 (5), 1503-1509, (2007) DOI: 10.11650/twjm/1500404881 Open Access
KEYWORDS: functional equation, stability, 39B72, 47H15
Behzad Djafari Rouhani, Jong Kyu Kim
Taiwanese J. Math. 11 (5), 1511-1520, (2007) DOI: 10.11650/twjm/1500404882 Open Access
KEYWORDS: almost-orbit, asymptotically nonexpansive type mapping, $\tau$-Opial condition, $\tau$-asymptotically regular, asymptotic almost-orbit, 47H09, 47H20
Junesang Choi, Arjun K. Rathie, Shaloo Malani
Taiwanese J. Math. 11 (5), 1521-1527, (2007) DOI: 10.11650/twjm/1500404883 Open Access
KEYWORDS: hypergeometric series ${}_2F_1$, Kummer's summation formula for ${}_2F_1$, generalized Whipple's summation theorem for ${}_3F_2$, 33C65, 33C60, 33C70, 33C05
Bokhee Im, Hayi-Joo Ko, Jonathan D. H. Smith
Taiwanese J. Math. 11 (5), 1529-1534, (2007) DOI: 10.11650/twjm/1500404884 Open Access
KEYWORDS: quasigroup, semisymmetric, abelian group isotope, dual pique, dual abelian group, character, character table, Hamming cube, 20N05
Do Sang Kim, Gue Myung Lee, Nguyen Dong Yen
Taiwanese J. Math. 11 (5), 1535-1539, (2007) DOI: 10.11650/twjm/1500404885 Open Access
Back to Top